# SDR CA011011009

- Difficulty date: September 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,952 hours
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C274
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP NOT WORKING MOTOR UNSERVICEABLE. REPLACED PUMP ASSEMBLY.
